| Model Number |
DAT015 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
02/14/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The product was not returned for analysis; the lens remains implanted.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that after surgery, patient was unhappy with the intermediate vision with these lenses, cannot read phone.She had surgery about a year ago and had not improved.She felt like she was misled by the marketing that she would be able to see all distances without glasses.She has had a yag laser os
(b)(6) 2023.She will have the fellow eye yag laser next week.She was told maybe lasik would improve her vision.She did not want any further surgery.Her distance vision was very good.Additional information has been requested and received stating that vision not improved since yag laser.The surgeon who did her laser was not the surgeon who did her cataract surgery.He no longer works there.She was not going to have an explant.She will call back in 90 days to get the final result of investigation.Also, it was stated that the this lens does not provide adequate near vision.Patient did not understand this and lens did not meet expectations of patient.